# SDR DALA2016020600906

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 51,296 hours, 20,257 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM AT BS 520, RBL 45 HAS PREVIOUS ENLONGATED HOLES AT SEAT TRACK FLANGE ATTACH POINT.  MAINTENANCE REPAIRED FLOORBEAM AT BS 520, RBL 45 IAW PRI ERA 540742-14, REV 1,  REV O,  ERA 540742-14, REV 0.
